Follow
Alexander Quaas
Alexander Quaas
Full professor, Math. Dep., UTFSM
Verified email at usm.cl - Homepage
Title
Cited by
Cited by
Year
Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian
P Felmer, A Quaas, J Tan
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (6 …, 2012
7942012
A Hopf's lemma and a strong minimum principle for the fractional p-Laplacian
LM Del Pezzo, A Quaas
Journal of Differential Equations 263 (1), 765-778, 2017
1262017
Principal eigenvalues and the Dirichlet problem for fully nonlinear elliptic operators
A Quaas, B Sirakov
Advances in Mathematics 218 (1), 105-135, 2008
1242008
Fundamental solutions and Liouville type theorems for nonlinear integral operators
P Felmer, A Quaas
Advances in Mathematics 226 (3), 2712-2738, 2011
822011
Liouville type theorems for nonlinear elliptic equations and systems involving fractional Laplacian in the half space
A Quaas, A Xia
Calculus of Variations and Partial Differential Equations 52 (3), 641-659, 2015
812015
Large solutions to elliptic equations involving fractional Laplacian
H Chen, P Felmer, A Quaas
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (6), 1199-1228, 2015
802015
Existence results for nonproper elliptic equations involving the Pucci operator
A Quaas, B Sirakov
Communications in Partial Differential Equations 31 (7), 987-1003, 2006
792006
Positive radial solutions to a ‘semilinear’equation involving the Pucci's operator
PL Felmer, A Quaas
Journal of Differential Equations 199 (2), 376-393, 2004
782004
On critical exponents for the Pucci's extremal operators
PL Felmer, A Quaas
Annales de l'IHP Analyse non linéaire 20 (5), 843-865, 2003
672003
Keller–Osserman type conditions for some elliptic problems with gradient terms
S Alarcón, J García-Melián, A Quaas
Journal of Differential Equations 252 (2), 886-914, 2012
592012
Existence of a positive solution to a" semilinear" equation involving Pucci's operator in a convex domain
A Quaas
Differential Integral Equation, 17 , 5-6 (2004), 481-494. 17 (5-6), 481-494, 2004
572004
Alexandroff–Bakelman–Pucci estimate for singular or degenerate fully nonlinear elliptic equations
G Dávila, P Felmer, A Quaas
Comptes Rendus Mathematique 347 (19-20), 1165-1168, 2009
532009
Nonlinear eigenvalues and bifurcation problems for Pucci's operators
MJ Esteban, A Quaas
Annales de l'IHP Analyse non linéaire 22 (2), 187-206, 2005
502005
Solvability of nonlinear elliptic equations with gradient terms
P Felmer, A Quaas, B Sirakov
Journal of Differential Equations 254 (11), 4327-4346, 2013
482013
Harnack inequality for singular fully nonlinear operators and some existence results
G Dávila, P Felmer, A Quaas
Calculus of Variations and Partial Differential Equations 39, 557-578, 2010
482010
Global Bifurcation for Fractional p-Laplacian and an Application
QA Del Pezzo Leandro
Zeitschrift für Analysis und ihre Anwendungen 35 (4), 411-447, 2016
472016
Boundary blow up solutions for fractional elliptic equations
P Felmer, A Quaas
Asymptotic Analysis 78 (3), 123-144, 2012
452012
On the principal eigenvalues and the Dirichlet problem for fully nonlinear operators
A Quaas, B Sirakov
Comptes rendus. Mathématique 342 (2), 115-118, 2006
412006
Fundamental solutions and two properties of elliptic maximal and minimal operators
P Felmer, A Quaas
Transactions of the American Mathematical Society 361 (11), 5721-5736, 2009
382009
Superlinear elliptic equation for fully nonlinear operators without growth restrictions for the data
MJ Esteban, PL Felmer, A Quaas
Proceedings of the Edinburgh Mathematical Society 53 (1), 125-141, 2010
332010
The system can't perform the operation now. Try again later.
Articles 1–20